# SDR AALA20101227TUL01

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 94,888 hours, 15,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21B EMERGENCY LIGHT GUARD BROKEN.  REPLACED GUARD FOR SEAT 21B EMERGENCY LIGHT.  OPS CHECK NORMAL.
